# SDR MASA2021121100333

- Difficulty date: December 11, 2021
- Submitted: December 12, 2021
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 27,129 hours, 23,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR LEVEL EXIT LIGHT BULBS OUT. REPLACED BULBS.
